Hail, La Moure
- When
- April 28, 3:58 PM CST to 4:00 PM CST
- Where
- La Moure County, La Moure
- Measured
- 0.88 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 46.350, -98.300
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before the first event at Apr 28, 2:00 PM CST, 1 hour 58 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 300 PM CDT FRI APR 28 2006 .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT MAIN FORECAST CONCERNS/HIGHLIGHTS FOR THE SHORT TERM WILL BE CHANCE OF SHOWERS AND/OR THUNDERSTORMS THROUGH MONDAY. CURRENTLY NUMEROUS SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS CWA...AS CAP HAS BROKEN. MOVEMENT OF THE ACTIVITY IS AROUND A SURFACE LOW SITUATED OVER FAR SOUTH CENTRAL NORTH DAKOTA. AGAIN TODAY THERE WILL BE A SMALL SEVERE WEATHER THREAT...MAINLY HAIL. WILL LEAN TOWARD A GFS SOLUTION...BUT ALL MODELS SIMILAR IN CURRENT SCENARIO. THE SLOW EVOLUTION OF...AND EVENTUAL RETROGRADING OF A CLOSED UPPER LOW WILL BE TUE MAIN CULPRIT. MODELS CONTINUE TO SLOW THINGS DOWN FROM PREVIOUS RUNS...THEREFORE THE GOING FORECAST IS LOOKING GOOD...ONLY CHANGES WERE TO ADD ANOTHER DAY OF PRECIPITATION CHANCES OVER THE CENTRAL AND EASTERN CWA. DID LOWER TEMPERATURES SOME MORE IN THE CENTRAL AND EASTERN CWA AS THE NORTHEAST FLOW WITH CLOUDY SKIES AND SCATTERED SHOWERS SHOULD KEEP TEMPERATURES DOWN. .LONG TERM...TUESDAY THROUGH SATURDAY THE MODELS CONTINUE TO MOVE A CLOSED UPPER LEVEL LOW ACROSS SOUTHERN CANADA TUESDAY AND WEDNESDAY ALTHOUGH WITH SIGNIFICANTLY DIFFERENT TRACKS. THE GFS IS LIKELY THE DRIER MODEL...KEEPING THE LOW WELL NORTH...WHILE THE ECWMF MOVES THE LOW ALONG AND JUST NORTH OF THE BORDER AND THE DGEX DROPS THE LOW INTO THE DAKOTAS. FOR NOW WILL GO WITH THE GFS...ALTHOUGH WILL EXTEND THE MENTION OF PRECIP INTO WEDNESDAY. THE MODELS CONTINUE TO DIFFER ON THE TREND THURSDAY AND FRIDAY. WILL GO WITH ECWMF FOR NOW AND WILL STAY WITH DRY FORECAST. TEMPS WILL CONTINUE ON THE LOW SIDE OF NORMAL...THROUGH THE PERIOD. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && TWH/TSW
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 418 AM CDT FRI APR 28 2006 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-290930- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 418 AM CDT FRI APR 28 2006 /318 AM MDT FRI APR 28 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS WESTERN AND CENTRAL NORTH DAKOTA. SOME OF THE STRONGER OF THESE STORMS MAY CONTAIN SMALL HAIL AND BRIEF GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NH
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
411 PM CDT FRI APR 28 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM TORNADO 9 SE MARION 46.52N 98.20W
04/28/2006 LAMOURE ND PUBLIC
ON GROUND UNTIL 345 PM THEN DISSIPATED.
&&
LLPPRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
411 PM CDT FRI APR 28 2006
CORRECTED TORNADO TIME FROM 0404 PM TO 0343 PM
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM TORNADO 9 SE MARION 46.52N 98.20W
04/28/2006 LAMOURE ND PUBLIC
ON GROUND UNTIL 345 PM THEN DISSIPATED.
&&
LLPPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
414 PM CDT FRI APR 28 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM TORNADO 11 NE LA MOURE 46.47N 98.13W
04/28/2006 LAMOURE ND LAW ENFORCEMENT
LAMOURE COUNTY SHERIFF REPORTS TORNADO LIFTED AND DROPPED
BACK DOWN. CYCLING OF TORNADO UP AND DOWN CONTINUED AT
410 PM.
&&
LLPThe Aberdeen radar (KABR), 100 km away, was scanning. The volume nearest the first event began at 21:55 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Dakota in 2006Every state in 2006This day in weather historyWarnings in North Dakota, April 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-10-01. Each event’s entry at NCEI: 5503994.